# SDR ASAA2019040848925

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 3,303 hours, 1,013 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 REV MINOR FAULT. GROUNDED - YES. ONE DEFERRAL. ETOPS RESTRICTED
